Couldn't find what you looking for?

TRY OUR SEARCH!

So, I had the pneumonia vaccine about 2 weeks ago because I'm getting the cochlear implant soon and was recommended to get it to prevent meningitis. I suffered the rare side effects for a week- arm pain, redness that grew 10x bigger, the flu, muscle aches, etc. Doctor was like "whatever; here's some drugs." (Not in those words, but pretty much). Anyway, all i took was some ibuprofin for the pain, something I take monthly (for cramps). But as soon as the redness and pain went away, the same arm has been itching. I'm growing a small rash on the top of my elbow, and it's been itching about an inch above it all week. It's also about 2" below where I got the shot, I think.

Is this itching related to the vaccine? Or is it a coincidence? Any ideas what it could be?

Loading...

this could be associated with the vaccine. you could have had an allergic reaction to the vaccine. some people have allergic reaction to medicines. my mom took one medicine and woke up the next day with a rash all over. i would take benadryl not ibuprofen. and get some calamine lotion for the cream or some topical cream.
Reply

Loading...


I have the same at the moment - I took antihistamine which helped alot.
Reply

Loading...

10/19/2016: Got pneumonia vaccine from Walgreens on 9/2016; endured much pain and am left with a large ringworm like circle on my arm with dry skin. I am so upset that I took this vaccine. Using different creams, but dry skin is still there...HELP
Reply

Loading...

Nightmare. Ended up in emergency. 102 fever. Bp was 168/136. Pain up my neck and shoulder. Couldnt raise my arem. Now i have a growing rash around my elbow and the itching is off the charts. Theres one center bump and the rash growing from there. Worst case of flu symptoms. Beware. Would never do this again
Reply

Loading...

I have exactly the same thing - itching is driving me mad after two week of flu like sypmtoms - chills and fever - would never have had it if I realised the side effects. I had a cold at the time of the injection but was assured that was ok.
Reply

Loading...

two weeks after my vaccine I developed a rash next to my elbow on the arm that received the shot.
Reply

Loading...

I had a pneumonia shot and flu shot 3 days ago and last night I noticed a rash on stomach and this morning on back and legs. Is this normal and should I take benadry?
Reply

Loading...